Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Solvability of Third-Order Singular Differential Equation
L.N. Gumilyov Eurasian National University, Astana, Kazakhstan.
2017 (English)In: FAIA 2017: Functional Analysis in Interdisciplinary Applications, Springer, 2017, Vol. 216, p. 106-112Conference paper, Published paper (Refereed)
Abstract [en]

In this paper some new existence and uniqueness results are proved and maximal regularity estimates of solutions of third-order differential equation with unbounded coefficients are given.

Place, publisher, year, edition, pages
Springer, 2017. Vol. 216, p. 106-112
Series
Springer Proceedings in Mathematics & Statistics, ISSN 2194-1009
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-68426DOI: 10.1007/978-3-319-67053-9_10Scopus ID: 2-s2.0-85041319582ISBN: 978-3-319-67052-2 (print)ISBN: 978-3-319-67053-9 (electronic)OAI: oai:DiVA.org:ltu-68426DiVA, id: diva2:1199323
Conference
International Conference on Functional analysis in interdisciplinary applications, Astana, Kazakhstan, 2-5 October
Available from: 2018-04-20 Created: 2018-04-20 Last updated: 2018-04-27Bibliographically approved
In thesis
1. Maximal regularity of the solutions for some degenerate differential equations and their applications
Open this publication in new window or tab >>Maximal regularity of the solutions for some degenerate differential equations and their applications
2018 (English)Doctoral thesis, comprehensive summary (Other academic)
Alternative title[sv]
Maximal regularitet av lösningarna till några degenererade differentialekvationer och deras tillämpningar
Place, publisher, year, edition, pages
Luleå: Luleå University of Technology, 2018
Series
Doctoral thesis / Luleå University of Technology 1 jan 1997 → …, ISSN 1402-1544
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:ltu:diva-68293 (URN)978-91-7790-100-6 (ISBN)978-91-7790-101-3 (ISBN)
Public defence
2018-06-07, E243, Luleå, 10:00 (English)
Opponent
Supervisors
Available from: 2018-04-11 Created: 2018-04-11 Last updated: 2018-05-21Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Akhmetkaliyeva, Raya D.
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetric score

doi
isbn
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf